# SDR DALA2025112008488

- Difficulty date: November 12, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11426
- Aircraft time: 10,489 hours, 2,568 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB/FUME - RETURNED TO JFK DUE TO ODOR IN CABIN.   P-TRAK SNIFFER RESULTS INDICATE APU AS SOURCE OF THE ODOR. COMPLETED LEVEL B ECS DECONTAMINATION. DEFERRED APU PER MEL 49-10-01A. LATER, COMPLIED WITH CLEAN APU AIR INTAKE AND COMPARTMENT PER WORK CAR 4916-2001. NO LEAK FOUND, PERFORMED P-TRACK TEST, NO ABNORMAL ODORS. (LP 7360328, 7360336)
